Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF02415556> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- BF02415556 doi "10.1007/BF02415556".
- BF02415556 first "Gaetano".
- BF02415556 isCitedBy Gaetano_Fichera.
- BF02415556 issue "1–2".
- BF02415556 journal Annali_di_Matematica_Pura_e_Applicata.
- BF02415556 language "Italian".
- BF02415556 last "Fichera".
- BF02415556 mr "0029014".
- BF02415556 pages "1–28".
- BF02415556 series "Serie IV".
- BF02415556 title "Teoremi di completezza sulla frontiera di un dominio per taluni sistemi di funzioni".
- BF02415556 volume "27".
- BF02415556 year "1948".
- BF02415556 zbl "0035.34801".